# SDR UIEA2021031000516

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,611 hours, 21,982 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3051F
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE LIGHT ILLUMINATED.( TRANSFERRED TO MEL 30-21-01-04-02 CAT C MDDR 143629. DUE 20MAR21 MT PROCEDURES COMPLIED.  TPA MX, 13MAR, LP 1457787 ITEM M3: REMOVED AND REPLACED R/H ENG #2 THERMAL COWL ENG INLET ANTI-ICE VALVE AS PER AMM 30-21-03. THIS CLEARS DMI 143629. PLACARDS AND LOCK OUT DEVICES REMOVED. C/W 1927Z )
